Alert archive / Pennsylvania / Flash Flood Warnings in 2011
Flash Flood Warning 62, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Jul 25, 2011, 5:48 PM EDT for Luzerne County, Pennsylvania. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2011, 5:48 PM EDT (21:48 UTC)
- Expired
- Jul 25, 2011, 8:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Luzerne County, PA
The radar
The Binghamton radar (KBGM), 123 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 6:45 PM EDT | HEAVY RAIN 3.25 | Harveys Lake, PA | TODAYS RAIN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.8 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 481 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 760 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
761
WGUS51 KBGM 252148
FFWBGM
PAC079-260045-
/O.NEW.KBGM.FF.W.0062.110725T2148Z-110726T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
548 PM EDT MON JUL 25 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LUZERNE COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 845 PM EDT
* AT 541 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING IN EDWARDSVILLE AND LARKSVILLE.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DALLAS...
EDWARDSVILLE...MOUNTAIN TOP...HAZLETON...LARKSVILLE...LUZERNE...
NANTICOKE...PITTSTON...PLAINS...SHICKSHINNY...SWOYERSVILLE...
WILKES-BARRE AND WYOMING.
RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 4094 7620 4104 7624 4113 7624 4114 7629
4121 7633 4135 7630 4137 7580 4112 7565
4113 7567 4108 7576 4105 7576 4103 7573
4101 7573 4090 7602
$$
/TAC1 follow-up statement
896
WGUS71 KBGM 260039
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
839 PM EDT MON JUL 25 2011
PAC079-260047-
/O.EXP.KBGM.FF.W.0062.000000T0000Z-110726T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUZERNE PA-
839 PM EDT MON JUL 25 2011
...THE FLASH FLOOD WARNING WILL EXPIRE AT 845 PM EDT FOR LUZERNE
COUNTY...
NO ADDITIONAL FLOODING IS OCCURRING OR EXPECTED. A FEW SHOWERS WILL
MOVE THROUGH THE COUNTY THE REST OF THE EVENING AND RAINFALL WILL BE
LIGHT.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4094 7620 4104 7624 4113 7624 4114 7629
4121 7633 4135 7630 4137 7580 4112 7565
4113 7567 4108 7576 4105 7576 4103 7573
4101 7573 4090 7602
$$
/TACWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 2:31 PM EDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jul 25, 2:31 PM EDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 231 PM EDT MON JUL 25 2011 .SYNOPSIS... AN UPPER LEVEL DISTURBANCE WILL PASS THROUGH THE REGION ON TUESDAY...AND MAY TRIGGER A FEW THUNDERSTORMS. HIGH PRESSURE WILL BUILD IN FOR TUESDAY NIGHT AND WEDNESDAY...WITH FAIR WEATHER. THE CHANCE FOR SCATTERED SHOWERS AND THUNDERSTORMS WILL RETURN ON THURSDAY AS A WARM FRONT APPROACHES THE AREA. && .NEAR TERM /THROUGH TONIGHT/... LINE OF TSRA OVER THE SRN TIER MOVG INTO NE PA. SFC BASED INSTABILTY IS BEST ACRS THESE AREAS...AS OUTFLOW FROM MCS WHICH MOVD ACRS LAKE ONTARIO HAS STABILIZED MUCH OF THE FINGER LAKES/WRN MOWHK VLY AND NRN SUSQ RGN. MARINE LAYER ACRS FAR ERN ZONES WILL LIMIT ERN XTNT OF THE SVR POTNL THERE. WILL MONITOR FOR POTNL OF ADDNL SCT ACTIVITY AHEAD OF THE CDFNT ACRS CNTRL NY. OTRW ACTIVITY XPCTD TO DIMINISH THIS EVNG. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY/... ANOTHER S/WV AND SFC BNDRY PASSES ON TUE. WIND FIELDS LOOK GOOD FOR SVR BUT CVRG IS A QUESTION. CAPES APRCHNG 750-1000 J/KG. WILL KEEP CHC POPS FOR TSRA ON TUE. HIGH PRES BUILDS INTO THE AREA TUE NGT/WED...WITH WED LOOKING LIKE A REALLY NICE DAY WITH LOWER RH'S AND SEASONABLE TEMPS. MDL'S SUGGESTING POTNL FOR ANOTHER MCS ON THU AS WMFNT APRCHS THE AREA. FOR NOW WILL JUST GO WITH CHC POPS. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... DUE TO ACTIVE WEATHER...USED HPC GRID FOR EXTENDED PERIOD. WILL LOOK AT IT AGAIN LATER. DISCUSSION FROM YESTERDAY...FOLLOWED HPC/GFS GUIDANCE CLOSELY THIS PD. ON THE LARGE-SCALE...EXPANSIVE PERSISTENT CNTRL/SRN U.S. UPPER-LVL RIDGE IS STILL PROGGED TO TEMPORARILY BUILD NEWD THU AND FRI...BRINGING A RETURN TO HOT HUMID CONDITIONS. HOWEVER...NEXT WEEKEND...THE CENTER OF THE RIDGE SHOULD GET SQUEEZED BACK TWDS THE CNTRL CONUS...AS PROGRESSIVE NRN STREAM WAVES CARVE OUT A WEAK TROUGH AXIS INTO THE NERN STATES. AS FOR THE DAILY SENSIBLE WX...THE BEGINNING OF THE PD LOOKS DRY WED NIGHT...WITH A SFC HI SLIDING OFF TO THE E. A WARM FRONT IS PROGGED TO PUSH THROUGH THE AREA THU AFTN/NIGHT...AND THIS SYSTEM COULD TOUCH OFF SOME HIT AND MISS SHRA AND TSRA...DEPENDING ON THE EXACT DEGREES OF INSTABILITY UPPER-LVL FORCING. FRI LOOKS RATHER HOT AND HUMID FROM THIS VANTAGE PT...WITH MAX TEMPS LIKELY PUSHING BACK INTO THE 90S FOR MANY AREAS. A FEW AMS TSRA CAN'T BE RULED OUT IN THE AFTN/EVE...BUT MUCH OF THE DAY LOOKS RAIN- FREE AT THIS PT. A BETTER CHANCE FOR CONVECTION MAY COME ON FRI NIGHT...AND PERHAPS INTO EARLY SAT...WHEN A COLD FRNT IS PROGGED TO COME THROUGH THE REGION FROM THE NW. BEHIND THE AFOREMENTIONED COLD FRNT...THE LATTER PART OF NEXT WEEKEND COULD WELL TURN OUT TO BE QUITE PLEASANT...WITH RAIN-FREE WX...SEASONABLY WARM TEMPS (HIGHS IN THE 80S)...AND LOWER HUMIDITY LEVELS. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... MVFR CIGS AND SCATTERED SHOWERS AND THUNDERSTORMS OVER THE CATSKILLS AND POCONO REGION ASSOCIATED WITH A WARM FRONT MOVE EAST OUT OF OUR AREA AT 145 PM. ANOTHER LINE OF THUNDERSTORMS MOVING SOUTHEAST THROUGH SOUTHERN TIER OF NY AT 145 PM THAT IS ASSOCIATED WITH A COLD FRONT. HEAVY RAIN WITH SHOWERS AND THUNDERSTORMS HAVE BEEN PRODUCING IFR VSBYS. BEHIND THE FRONT GENERALLY VFR CONDITIONS EXPECTED FOR LATER THIS EVENING AND TONIGHT. SOME IFR FOG MAY DEVELOP IN THE KELM AREA. SOME MVFR CIGS MAY ALSO DEVELOP KSYR TO KRME AND KBGM TONIGHT. TUESDAY...GENERALLY VFR BUT AREAS OF SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE AGAIN IN THE AFTERNOON AS ANOTHER DISTURBANCE MOVED THROUGH. WEST WIND 10 TO 15 WITH SOME GUSTS TO 25 KT POSSIBLE IN THE AFTERNOON. OUTLOOK... WEDNESDAY AND THURSDAY ...GENERALLY VFR. MORNING IFR/MVFR FOG POSSIBLE AT KELM EACH DAY. SCT TSTM THUR AFTERNOON. THURSDAY NIGHT THROUGH SATURDAY...POSSIBLE MVFR IN SHOWERS AND THUNDERSTORMS. MORNING IFR/MVFR FOG POSSIBLE AT KELM. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM...BMW AVIATION...BMW
Hazardous weather outlook, Jul 25, 11:51 AM EDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 1151 AM EDT MON JUL 25 2011 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-261600- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 1151 AM EDT MON JUL 25 2011 ...SEVERE THUNDERSTORM WATCH 683 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE MOVING THROUGH THE REGION IN ADVANCE OF A COLD FRONT. THERE IS THE POTENTIAL FOR ISOLATED STORMS TO BECOME SEVERE PRODUCING DAMAGING WINDS AND HAIL. HEAVY RAIN IS ALSO EXPECTED WITH THE STORMS TODAY. PEOPLE SHOULD WATCH FOR RAPID RISE OF WATER IN SMALL STREAMS AND PONDING ON ROADWAYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FAST MOVING COLD FRONT WILL PASS THROUGH NY STATE AND NORTHERN PA ON TUESDAY AFTERNOON. MOISTURE IS LIMITED WITH THIS FRONT, SO THUNDERSTORMS ARE EXPECTED TO BE WIDELY SCATTERED. HOWEVER WIND SHEAR IN THE ATMOSPHERE SUGGESTS ANY THUNDERSTORM WHICH FORMS WILL HAVE THE POTENTIAL TO GENERATE VERY GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Jul 25, 1:39 PM EDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
139 PM EDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND GST 1 N HECTOR 42.51N 76.87W
07/25/2011 M63 MPH SCHUYLER NY PUBLIC
&&
EMGLocal storm report, Jul 25, 2:06 PM EDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
206 PM EDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM TSTM WND DMG HORSEHEADS 42.17N 76.83W
07/25/2011 CHEMUNG NY PUBLIC
LIMB FELL ON CAR
&&
EMGLocal storm report, Jul 25, 3:02 PM EDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
302 PM EDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM HEAVY RAIN HARVEYS LAKE 41.36N 76.03W
07/25/2011 M2.00 INCH LUZERNE PA PUBLIC
1 HR.
1245 PM TSTM WND GST 1 N HECTOR 42.51N 76.87W
07/25/2011 M63 MPH SCHUYLER NY PUBLIC
0121 PM HEAVY RAIN BATH 42.34N 77.32W
07/25/2011 M1.03 INCH STEUBEN NY EMERGENCY MNGR
1 HR RAINFALL.
0140 PM TSTM WND DMG DANBY 42.35N 76.48W
07/25/2011 TOMPKINS NY 911 CENTER
FEW TREES AND WIRES DOWN IN SOUTHERN PART OF COUNTY
0155 PM TSTM WND DMG CANDOR 42.23N 76.34W
07/25/2011 TIOGA NY 911 CENTER
FEW TREES DOWN
0204 PM TSTM WND DMG HORSEHEADS 42.17N 76.83W
07/25/2011 CHEMUNG NY PUBLIC
LIMB FELL ON CAR
&&
TACSpecial weather statement, Jul 25, 3:30 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
330 PM EDT MON JUL 25 2011
NYZ056-057-062-PAZ038>040-043-044-048-072-252030-
BRADFORD PA-BROOME NY-DELAWARE NY-LACKAWANNA PA-PIKE PA-SULLIVAN
NY-SUSQUEHANNA PA-WAYNE PA-WYOMING PA-
330 PM EDT MON JUL 25 2011
...LINE OF STRONG THUNDERSTORMS WILL AFFECT EXTREME NORTH CENTRAL
PIKE...LACKAWANNA...NORTHEASTERN WYOMING...SOUTHEASTERN BRADFORD...
SOUTHEASTERN BROOME...SOUTHEASTERN SUSQUEHANNA...SOUTHWESTERN
DELAWARE...WAYNE AND WEST CENTRAL SULLIVAN COUNTIES...
* AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WINDSOR TO NEW MILFORD TO
SPRINGVILLE TO LACEYVILLE...AND MOVING SOUTHEAST AT 30 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
SANFORD AND THOMPSON AT 335 PM EDT...
DEPOSIT AND STILESVILLE AT 340 PM EDT...
SHERMAN AND STILESVILLE AT 345 PM EDT...
HALE EDDY AND SHEHAWKEN AT 350 PM EDT...
WINTERDALE AND ROYAL AT 355 PM EDT...
HANCOCK AND WALLSVILLE AT 400 PM EDT...
EAST BENTON AND DALTON AT 405 PM EDT...
WAVERLY AND VANDLING AT 410 PM EDT...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
LAT...LON 4164 7491 4133 7562 4141 7583 4142 7584
4142 7586 4157 7628 4177 7597 4189 7569
4214 7564 4211 7541 4189 7485
/TACSpecial weather statement, Jul 25, 4:16 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
416 PM EDT MON JUL 25 2011
PAZ039-040-043-044-047-048-072-252115-
LACKAWANNA PA-LUZERNE PA-PIKE PA-SUSQUEHANNA PA-WAYNE PA-WYOMING PA-
416 PM EDT MON JUL 25 2011
...LINE OF STRONG THUNDERSTORMS WILL AFFECT LACKAWANNA...NORTHEASTERN
LUZERNE...NORTHWESTERN PIKE...SOUTHEASTERN SUSQUEHANNA...SOUTHERN
WYOMING AND WAYNE COUNTIES...
* AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM THOMPSON TO FOREST CITY TO LA
PLUME TO KASSON BROOK...AND MOVING SOUTHEAST AT 20 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
PLEASANT MOUNT AND DICKSON CITY AT 425 PM EDT...
WINTON AND WAYMART AT 430 PM EDT...
WEST SCRANTON AND THROOP AT 435 PM EDT...
TAYLOR AND SOUTH CANAAN AT 440 PM EDT...
PROMPTON AND PIKES CREEK AT 445 PM EDT...
TRESSLARVILLE AND MOOSIC AT 450 PM EDT...
WEST WYOMING AND WEST PITTSTON AT 455 PM EDT...
YATESVILLE AND WYOMING AT 500 PM EDT...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
LAT...LON 4140 7628 4150 7624 4154 7585 4166 7557
4191 7551 4161 7506 4161 7507 4150 7499
4131 7503 4124 7520 4123 7550 4122 7554
4116 7559 4113 7586
/TACLocal storm report, Jul 25, 5:36 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
536 PM EDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG 2 W ENDICOTT 42.10N 76.10W
07/25/2011 BROOME NY 911 CENTER
TREES AND WIRES DOWN AND ALSO IN ENDWELL...VESTAL...
BINGHAMTON...AND KIRKWOOD. STRUCTURES HIT BY LIGHTNING.
&&
TACThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 8:33 AM EDT | Special Weather Statement | BGM | Wayne | 57 min |
| Jul 25, 10:59 AM EDT | Areal Flood Advisory | BGM | Luzerne | 3 hr |
| Jul 25, 11:30 AM EDT | Areal Flood Advisory | BGM | Luzerne | 3 hr |
| Jul 25, 1:27 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 63 min |
| Jul 25, 2:29 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Susquehanna, Wyoming | 61 min |
| Jul 25, 3:30 PM EDT | Special Weather Statement | BGM | Lackawanna, Susquehanna, Wayne, Wyoming | 60 min |
| Jul 25, 4:16 PM EDT | Special Weather Statement | BGM | Lackawanna, Pike, Wayne | 59 min |
| Jul 25, 4:46 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Pike, Wayne | 29 min |
| Jul 25, 5:01 PM EDT | Areal Flood Advisory | BGM | Luzerne | 3 hr |
| Jul 25, 5:11 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne, Wayne | 49 min |
| Jul 25, 5:13 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Pike, Wayne | 62 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.